# SDR HEEA072080

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,410 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248121
- Part serial: 0019
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT FLOAT BAG FAILED 6 MONTH INSPECTION. SENT TO OFFSHORE HELICOPTER SUPPORT FOR WARRANTY REPAIR.
